advertisement
Question
Posted by: lyn3 | 2006/10/31

question re hrt

Hi I am 43-years old. I had a hysterectomy when I was 29years old and a bilateral Oopherectomy about 4 years ago. I am on 2mg of Oestragen a day. I have two questions. I have never been on any form of oral contraception in my life. I have now developed pigmentation marks on my face which seems to be getting worse. What can I do to prevent this from getting worse.
Also
I have an absolute decrease in libido. It is really becoming a serious problem. I have a wonderful husband and have never had any problems before. I have been feeling like this for a few months now. Is there any oral medication one could take to assist me with this problem.?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

You could try Skinoren for the pigmentation. A sunscreen would also help.
There isn't oral medication for your libido but testosterone implants might help.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement